# SDR DALA2022082505728

- Difficulty date: August 24, 2022
- Submitted: August 25, 2022
- Operation: Air carrier
- Aircraft: N373DA
- Make and model: Boeing 737832
- Aircraft serial: 29621
- Aircraft time: 71,883 hours, 29,706 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2378719) DURING INSPECTION FOUND CORROSION ON RAILS BTW STA 727I TO 727J, BTW RBL13,8 TO LBL 17.2 AT AFT CARGO COMPARTMENT. RAILS BTW STA 727I TO 727J, BTW RBL13,8 TO LBL 17.2 AT AFT CARGO COMPARTMENT WERE REPAIRED PER B737-800 SRM 53-00-53-2R PROCEDURE 2, REPAIR 2.
